# SDR DL72S991757

- Difficulty date: August 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225A
- Aircraft serial: 21291
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Row 1-11
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND E-PATH LIGHTS INOP AT ROWS 1 THROUGH 11.  FOUND FUSE IN BATTERY RACK BLOWN.  REPLACED FUSE, OPS NORMAL.
